# SDR IPXA2023092494237

- Difficulty date: September 24, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 90,223 hours, 19,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: AGA0065
- Condition: Cracked
- Location: Aft Cargo Comp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CAFT CARGO COMP STA 1954 UNDER FLOOR PANEL 187HF ANGLE SUPPORT HAS CRACKREPLACED ANGLE SUPPORT IAW MD11-SRM 51-35-01-0G-01. (MINOR)
